# SDR F3LA2017122600273

- Difficulty date: December 1, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 39,950 hours, 19,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5323058520007
- Condition: Corroded
- Part time: 39,950 hours, 19,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DOOR CUT OUT LOWER SILL UPPER SIDE HAS CORROSION AROUND FASTENERS AND FASTENER HOLES, SEVERAL AREAS.   REMOVED AND INSTALLED A NEW WEB IAW SRM 51-72-11-911-001,  51-74-00,  51-73-11, 51-42-11, AND 51-44-11.
